# SDR ASAA1047490

- Difficulty date: March 3, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 41,636 hours, 23,033 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 22051702
- Part serial: 103504
- Condition: Dirty
- Location: Ac Bay
- Part time: 51,574 hours, 28,920 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT FL 180 WHEN APU GENERATOR PUT ONLINE ON LEFT SIDE VISIBLE SMOKE AND BURNING SMELL IN COCKPIT.  APU BLEED WAS CLOSED.  SMELL RETURNED AT 7000FT ON DESCENT.  REMOVED AND REPLACED HEP A FILTERS LT AND RT ACM'S INSPECTED BEHIND P4 AND P5 PNL'S AND UNDER APU LWR SHROUD.  PERFORMED OPERATIONAL CHECKS AND LEAK'S.  NO ODOR DETECTED.
